One-error linear complexity over Fp of sidelnikov sequences

Yu Chang Eun, Hong Yeop Song, Gohar M. Kyureghyan

Research output: Contribution to journalConference article

10 Citations (Scopus)

Abstract

Let p be an odd prime and m be a positive integer. In this paper, we prove that the one-error linear complexity over Fp of Sidelnikov sequences of length pm - 1 is (p+1/2)m - 1, which is much less than its (zero-error) linear complexity.

Original languageEnglish
Pages (from-to)154-165
Number of pages12
JournalLecture Notes in Computer Science
Volume3486
DOIs
Publication statusPublished - 2005 Jan 1
EventThird International Conference on Sequences and Their Applications - SETA 2004 - Seoul, Korea, Republic of
Duration: 2004 Oct 242004 Oct 28

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'One-error linear complexity over F<sub>p</sub> of sidelnikov sequences'. Together they form a unique fingerprint.

  • Cite this